# SDR CA080925009

- Difficulty date: August 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,794 hours
- Engine: Allsn 250C20B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032027
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER WAS SNAGGED BY PILOT WHICH MOTORED UNDER ITS OWN POWER. EXCESSIVE ROTATION CAUSED INTERNAL DAMAGE.  STARTER WAS REPLACED AND NO ISSUES WERE NOTED.
